Translator Disclaimer
December 2006 Groups Defined by Extended Affine Lie Algebras with Nullity $2$
Jun MORITA, Hideyuki SAKAGUCHI
Tokyo J. Math. 29(2): 347-383 (December 2006). DOI: 10.3836/tjm/1170348172

Abstract

After certain completions, we define adjoint groups of extended affine Lie algebras with nullity $2$. Then we show that such groups have Tits systems with affine Weyl groups (Part I). This idea allows us to consider linear groups over some completed quantum tori. By the same argument, we can prove that these linear groups also have Tits systems with affine Weyl groups. Using this fact we will study their universal central extensions as well as associated $K_1$-groups and $K_2$-groups (Part II). We will discuss some relationship among our groups constructed here (Part III).

Citation

Download Citation

Jun MORITA. Hideyuki SAKAGUCHI. "Groups Defined by Extended Affine Lie Algebras with Nullity $2$." Tokyo J. Math. 29 (2) 347 - 383, December 2006. https://doi.org/10.3836/tjm/1170348172

Information

Published: December 2006
First available in Project Euclid: 1 February 2007

zbMATH: 1213.17025
MathSciNet: MR2284977
Digital Object Identifier: 10.3836/tjm/1170348172

Subjects:
Primary: 17B65
Secondary: 20E42

Rights: Copyright © 2006 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.29 • No. 2 • December 2006
Back to Top